# SDR G41A2007001

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N43MF
- Make and model: Lear 35A
- Aircraft serial: 284
- Aircraft time: 11,274 hours, 10,587 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Press Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING AT 450 FROM MMUN TO ABQ THE CABIN ALTITUDE STARTED CLIMBING AND COULD NOT BE STOPPED, THE CREW STARTED A DESCENT TO 270 AND LANDED IN ELP.  A FUNCTIONAL TEST OF THE PRESSURIZATION SYSTEM AND A CABIN LEAK RATE CHECK WERE COMPLETED.  THE PROBLEM COULD NOT BE DUPLICATED ON THE GROUND.
